Trope Sheaves. A Topological Ontology of Tropes

In this paper I want to show that topology has a bearing on the theory of tropes. More precisely, I propose a topological ontology of tropes. This is to be understood as follows: trope ontology is a „one-category”-ontology countenancing only one kind of basic entities, to wit, tropes. 1 Hence, individuals, properties, relations, etc. are to be constructed from tropes
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.12775/LLP.1995.008
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Towards a Field Ontology.Christina Schneider - 2006 - Dialectica 60 (1):5–27.
O Conceito de Categoria Ontológica: Um Novo Enfoque.Lorenz B. Puntel - 2001 - Kriterion: Revista de Filosofia 42 (104):7-32.

Add more citations

Similar books and articles
The Individuation of Tropes.Jonathan Schaffer - 2001 - Australasian Journal of Philosophy 79 (2):247 – 257.
Property Counterparts and Natural Class Trope Nominalism.Douglas Ehring - 2004 - Australasian Journal of Philosophy 82 (3):443 – 463.
Three Trope Theories.Paweł Rojek - 2008 - Axiomathes 18 (3):359-377.
The Causal Argument Against Natural Class Trope Nominalism.Douglas Ehring - 2002 - Philosophical Studies 107 (2):179 - 190.
If Tropes.Anna-Sofia Maurin - 2002 - Kluwer Academic Publishers.
The Problem of Mental Causation and the Nature of Properties.S. C. Gibb - 2004 - Australasian Journal of Philosophy 82 (3):464-75.
Trope Theory and the Ontology of Chemistry.Rom Harré - 2009 - Foundations of Chemistry 11 (2):93-103.

Monthly downloads

Added to index


Total downloads

360 ( #7,601 of 2,169,417 )

Recent downloads (6 months)

13 ( #25,431 of 2,169,417 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums